MAUDE Adverse Event Report: AMYLIOR INC. ALLTRACK M3; POWER WHEELCHAIR

AMYLIOR INC. ALLTRACK M3; POWER WHEELCHAIR
Model Number ATM3-3S-MP
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 05/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The wheelchair overturned twice with the user inside.The first time (b)(6) 2026, the user was pulling into the driveway when the front wheels slipped and the wheelchair began to tip over completely; the user fell on her right side, hitting her head and elbow, while her knees were scratched and bleeding.The second time (b)(6) 2026, while the user was seated in her wheelchair, the driver made a turn; the wheelchair skidded to the left and tipped over, throwing her against the left door of the van where she became trapped on her side, hitting her head and elbow.Emergency services (911) were called in both cases.She was wearing her seatbelt.

Brand Name
ALLTRACK M3
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
AMYLIOR INC.
3190 rue f.-x.-tessier,
vaudreuil-dorion, québec J7V 5 V5
CA  J7V 5V5
Manufacturer (Section G)
AMYLIOR INC.
3190 rue f.-x.-tessier
vaudreuil-dorion, québec J7V 5 V5
CA   J7V 5V5
Manufacturer Contact
eric dugas
3190 rue f.-x.-tessier
vaudreuil-dorion, québec J7V 5-V5
CA   J7V 5V5
MDR Report Key25664234
Report Number9615410-2026-00004
Device Sequence Number10406935
Product Code ITI
UDI-Device Identifier00827482201721
UDI-Public00827482201721
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberATM3-3S-MP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight61 KG
Patient RaceWhite